# SDR 2022F00262

- Difficulty date: June 6, 2022
- Submitted: June 17, 2022
- Operation: General aviation
- Make and model: Boeing 737-33A
- Aircraft serial: 27458
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Part number: 32145525
- Part serial: 3231
- Condition: Failed
- Location: Zone 400
- Stage of operation: CL
- How discovered: L
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

L BLEED TRIPOFF LIGHT ILLUMINATED AFTER TAKEOFF, CABIN RATE OF CLIMB SHOWED 2500FT/MIN, CABIN ALTITUD WARNING WAS ACTIVATED. AIRCRAFT WAS NOT PRESSURIZING. CORRECTIVE ACTION: BLEED AIR REGULATOR VALVE WAS REMOVED AND REPLACED.
